# SDR USAA2014012100008

- Difficulty date: January 17, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 36,176 hours, 23,793 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120400
- Part serial: 979
- Condition: Faulted
- Location: Lavatory
- Part time: 3,374 hours, 2,566 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR FAULT.  INSTALLED SERVICEABLE SMOKE DETECTOR IN E LAVATORY.  SYS CHECKED, OK FOR SERVICE.
